Normal Forms for an Age Structured Model

Jixun Chu, Zhihua Liu, Pierre Magal, Shigui Ruan

Research output: Contribution to journalArticlepeer-review

10 Scopus citations

Abstract

In this paper, we apply the recently developed normal form theory for abstract Cauchy problems with non-dense domain in Liu et al. (J Diff Equ 257:921–1011, 2014) to study normal forms for an age structured model. We provide detailed computations for the Taylor’s expansion of the reduced system on the center manifold, from which explicit formulae are given to determine the direction of the Hopf bifurcation and the stability and amplitude of the bifurcating periodic solutions.

Original languageEnglish (US)
Pages (from-to)733-761
Number of pages29
JournalJournal of Dynamics and Differential Equations
Volume28
Issue number3-4
DOIs
StatePublished - Sep 1 2016

Keywords

  • Age structured model
  • Hopf bifurcation
  • Non-densely defined Cauchy problem
  • Normal form
  • Periodic solution

ASJC Scopus subject areas

  • Analysis

Fingerprint

Dive into the research topics of 'Normal Forms for an Age Structured Model'. Together they form a unique fingerprint.

Cite this